# SDR AALA201810269005

- Difficulty date: October 5, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 48,404 hours, 30,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53112785203
- Condition: Corroded
- Location: Frames 20-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE WEB, FRAMES 20 - 24,  STRINGER 23R,  IN THE FORWARD  GALLEY.  REPLACED THE WEB IAW SRM 51-72-11, AND DRAWING D53112545.
